| Model Number |
20005D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
01/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d6a: if implanted, give date: not applicable, as the device is not implantable.Section d6b: if explanted, give date: not applicable, as the device is not implantable.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
It was reported that patient had a flap tear on unknown eye.Doctor explained that while lifting the flap, he noticed the tissue appeared slightly thin.As he continued, he observed a tear toward the hinge.He proceeded to lift the flap fully and complete the excimer treatment.A bandage contact lens (bcl) was placed overnight.Patient's visual acuity is 20/80 in the affected eye, and epithelial healing is still in progress.No additional information was provided.
Additional Manufacturer Narrative
Correction: section h4 - device manufacture date: in initial report, the manufacturer date provided was inadvertently reported as 07/14/2009, however the correct date is 07/30/2009.Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.